# SDR SWAA2015031237350

- Difficulty date: March 4, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 27,929 hours, 16,533 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER CRACKED ON LOWER IN SPAR SKIN AT STAB STATION 101.9 & APPROX 7" FWD OF REAR SPAR.  REPAIRED SKIN IAW CCO.
